Quarterly Issues/Program List April 10, 2017 – July 9, 2017 Radio Station KTSC-FM Pueblo, CO

ISSUE:

How will the new university president lead the campus?

Discussion of Issue:

Following President DiMare's departure, Dr. Timothy Mottet became the 15th president of Colorado State University Pueblo. Out of 800 applicants, Dr. Mottet received the job offer from the State System Board of Governors.

Programming: KTSC-FM addressed this issue through several different kinds of programs, including public affairs discussions, news stories, and PSA'S. The following are illustrative examples of such programming:

a. T-Wolf Talk 04/17/17 8:00 a.m. – 8:25 a.m.

President Mottet discussed his early career path and his time working in the airline industry. He explained how he was passionate for learning and enjoyed grad school and eventually worked his way up the ladder in higher education. He discussed his attraction to the university and what he hopes to accomplish during his tenure. (Local.)

Quarterly Issues/Program List April 10, 2017 – July 9, 2017 Radio Station KTSC-FM Pueblo, CO

ISSUE:

What is being done to address emergency preparedness in Pueblo?

Discussion of Issue:

The Pueblo County Health Department conducted an emergency preparedness health outbreak and medicine dispensing exercise on Saturday, June 17, 2017, in an effort to educate the community about epidemic outbreaks and what would be done in an emergency situation.

Programming: KTSC-FM addressed this issue through several different kinds of programs, including public affairs discussions, news stories, and PSA'S. The following are illustrative examples of such programming:

a. T-Wolf Talk 06/11/17 7:00 a.m. – 7:13 a.m. Public Information Officer for the Pueblo City-County Health Department Sarah Joseph spoke of the goals that the Health Department hoped to accomplish during the emergency preparedness health outbreak and medicine dispensing exercise and the importance of communicating with your family and having an emergency plan in place before disaster strikes. (Local).

a. Live Remote Location Broadcast 06/17/2017 7:00 a.m. – 12:00 p.m. KTSC-FM provided a live remote broadcast for the emergency preparedness exercise to communicate what was happening at the event and to provide awareness about having an emergency plan in place. The Pueblo City-County Health Department provided emergency kit bags to participants. The station also provided live updates via social media showing participants what was happening at the event. (Local).

Quarterly Issues/Program List April 10, 2017 – July 9, 2017 Radio Station KTSC-FM Pueblo, CO

a. No shows aired between May 5, 2017 through June 10, 2017 and again from June 12, 2017 through July 9, 2017 due to a university recognized recess.

b. Public Services Announcements PSA'S, 30 sec., variable KTSC-FM broadcast a number of public service announcements throughout the three months providing information texting and driving, autism awareness, bullying and education, child safety and car seats, stroke awareness, wildfire safety, emergency preparedness, discovering nature, driving under the influence of alcohol, texting and driving, suicide awareness and prevention, adoption and foster care, childhood hunger and shelter pets. (Local/Recorded).

c. News Programming

Throughout the past three months KTSC-FM News Department covered important events relating to a variety of local community issues broadcast in our daily five-minute news brief airing at 5:00 p.m., Monday through Friday. (Local). Duration 25 minutes per week, totaling 75 minutes of news programming for the quarter.

d. Remote Broadcasts

On April 20, KTSC-FM broadcasted live from 11 a.m. to 2 p.m. in partnership with the Hasan School of Business for their "Fiesta with the Faculty" event. This event was done to raise awareness of the business school program offerings and introduce current and future students to current faculty and staff. Duration: 3 hours.

On April 20, KTSC-FM broadcasted live from El Centro Del Quinto Sol from 4:30 p.m. to 6:30 p.m. This was done in partnership with a Communication and Rhetoric capstone course featuring community connections between college students and children in elementary and middle school. This event served to educate youth about broadcasting and the importance of verbal and written communication skills and to educate them about potential careers in the industry. Duration: 2 hours.

On April 21, KTSC-FM broadcasted live for CSU Pueblo Discover Day from 7:30 a.m. to 9 a.m. This event is designed to reach first generation, non-traditional and freshman students as well as transfer students interested in attending CSU Pueblo. Interviews were conducted with CSU Pueblo Admissions staff to discuss higher education, affordability, financial aid options and scholarship opportunities. Live reads about this event were also broadcasted for two-weeks leading up to this event. Total duration: 1 hour, 30 minutes.

On April 25, KTSC-FM broadcasted live from 6 p.m. to 9 p.m. for the CSU Pueblo Admission's office, "Welcome to the Pack Night." This event is designed to welcome new and incoming freshman and transfer students and to inform them of the educational and campus-life opportunities provided by the university. Interviews were conducted with members from the Admission's office as well as student ambassadors. Duration: 3 hours.

On June 9, KTSC-FM broadcasted live from 10 a.m. until 2 p.m. at City Park for the Park and Recreation Department's Safety Fair event. This is usually known as the "Kickoff to a Safe and Drug Free Summer," and also features law enforcement agencies, including the bomb squad, the D.A.R.E. officer and vehicle, as well as other SWAT vehicles. This event also forms connections between the community and law enforcement agencies as well as other first responders and encourages kids to say no to drugs and find activities that are beneficial and keep them off the streets. Interviews were conducted with different LEOs as well as members from the Park and Recreation Department. Duration: 4 hours.

On June 15, KTSC-FM broadcasted live for ThunderWolf Welcome New Student Orientation & Life Outside the Classroom from 7:30 a.m. until 12:30 p.m. This event welcomed new students to campus and got them accustomed to campus life and introduced them to different majors and programs on campus. Interviews were conducted with members from the Office of Student Engagement and Leadership as well as talking points including what the mass communication program has to offer and live demonstrations were provided with new students learning.

Duration: 5 hours.